# SDR 96FDEA00913

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE UPPER LOBE AT STR 14R FROM STA 480 TO 720E AT SKIN LAP.  REMOVED CORROSION OUT OF LIMITS, INSTALLED DOUBLER PER SRM 53-30-3 FIG 5.
